Top answers from doctors based on your search:
Disclaimer

stopping lyrica cold turkey

A 39-year-old male asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Don't do it: These meds, especially the oxycodone must be gradually tapered after 2 years of chronic use. Do not stop them abruptly.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 39-year-old male asked:
Dr. Dariush Saghafi
33 years experience Neurology
Best to wean: Sudden withdrawal of pain medications which you refer could result in withdrawal side effects which include nausea, vomiting, and more pain discomfort ... Read More
A 32-year-old member asked:
Dr. Bennett Machanic
52 years experience Neurology
Not usually: However, Lyrica (pregabalin) is classified as a controlled substance, and could cause withdrawal symptoms on rapid cessation. So, it is indeed possib ... Read More
1
1 thank
Dr. Thomas Namey
48 years experience Rheumatology
Irritability and: Increased pain!
A 60-year-old female asked:
Dr. Walter Husar
33 years experience Neurology
Taper: Depending on how long you were on the medication, you need to taper off the medication. Usually safe to half the dose every three days.
1
1 thank
A member asked:
Dr. Enrique Madrigal-segura
54 years experience Psychiatry
Reversible effect: The Pharmaceutical Company indicates sex drive loss and erectile dysfunction in between 1 in 10 and 1 in 100 people. However, if there are no concurre ... Read More
A 67-year-old female asked:
Dr. Edward Smith
54 years experience Neurosurgery
Yes: As long as your daily dose did not exceed 100 mg, it is safe to abruptly stop lyrica, (pregabalin) providing you don't have seizure disorder.
1
1 thank
A 42-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Mattress topper: Have you considered a mattress topper made from memory foam (a minimum of 4 inches deep).? I personally found this very helpful. Take care.
1
1 thank
A 41-year-old female asked:
Dr. Cyma Khalily
35 years experience Psychiatry
DEFINITELY!!!!!!: Yes you should continue the medications as the fibromyalgia is a chronic and lifelong condition. Your doses are very low so if these are effective i ... Read More
5
5 thanks
A 42-year-old female asked:
Dr. Mark Reynolds
33 years experience Psychiatry
Talk to doc.: It is best to speak to the prescribing physician! Lyrica (pregabalin) is often begun at 75 mg twice daily for fibromyalgia. Effexor is often titrated, ... Read More
2
2 thanks
A 40-year-old female asked:
Dr. Soroosh Armandi
16 years experience Anti-Aging Medicine
Fibro not a disease: You need find out what's causing your symptoms. Effexor and Lyrica (pregabalin) are just increasing your threshold for tolerance and masking your sym ... Read More
10
10 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month